Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tingling, burning sensation in knees, elbows, bulging disc in spine. History of Lyme disease, accident. Reason?

I have tingling and burning in both knees and both elbows. It started about 2 months ago with just pain in one knee when I put pressure on it. Within a week, I had pain in a second knee when I put pressure on it. After 1 more week, I had tingling and burning pains in both knees and elbows. About 2 weeks before the first pain, I noticed a rash on my leg. I have been to the doctor s and been tested for Lyme Disease . I just finished a two week course of antibiotics for Lyme Disease, with no improvement. I was sent to a Rheumatologist who said that I had osteoarthitis in the knees and tendonitis in the elbows. This is not supported by x-rays. I also was in an accident about 6 months ago and was diagnosed with bulging discs in my spine . I had tingling and burning in my thighs, but received physical therapy and 3 cortisone shots and had great improvement in this area. Is it possible that bulging discs in my spine could be causing tingling pains in both elbows and knees?
Asked On : Tue, 28 Aug 2012
Answers:  0 Views:  528 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor